Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Piles operation done, hard stools, severe pain on passing bowels. Treatment?

One month ago, I underwent piles operation. My dr. advised me to take Lactifiber and Livolik 2 tspoons each after dinner. For first 5 days, the stool was soft. Later the first 1-2 inches of my stool is very hard and difficult to pass motion due to the hardness. Once the first 1-2 inches comes out the stool is soft. I am drinking lots of water and taking fruits and vegetables. The initial hardness causes sever pain in the area where i had piles operation. Kindly suggest me ways to get rid of the hard stool (1-2 inches)
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

so here is how it is: pain in the exit area leads to avoidance of the stool. and more they stay harder try become. and harder they are more painful it will become.
and this is a vicious cycle.
i would suggest you to use more fibre in ur diet and if still persist try adding a good stool softener after consulting your doctor.
Answered: Tue, 17 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor